# SDR QXEA200400740

- Difficulty date: November 4, 2004
- Submitted: November 5, 2004
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 14,334 hours, 20,449 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDX - FLIGHT 2297 - ON FINAL APPROACH, THE CREW RECEIVED A MASTER WARNING AND THE SMOKE LIGHT CAME ON FOR 3 SECONDS, THEN WENT OFF AND STAYED OFF.  MAINTENANCE CHECKED THE SECURITY OF AFT BAGGAGE SMOKE DETECTORS AND THE CONDITION AND SECURITY OF THE CONNECTIONS.  NO DEFECTS WERE NOTED.  THERE WERE NO VISIBLE SIGNS OR REPORTS OF SMELL OF SMOKE.  BOTH DETECTORS WERE TESTED SEVERAL TIMES AND THE OPERATIONAL CHECK WAS GOOD ON EVERY ATTEMPT.  AIRCRAFT WAS OK FOR CONTINUED SERVICE.
